Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking pacerone. Has pancreatic cancer. On chemo. Having dry eyes. Caused by lipaflow treatment or pacerone?

my husband is taking pacerone and batteling dry eyes , photosensetivity... He has pancreatic cancer . He has been through whipple surgery, chemo , radiation, and more chemo, which they had to stop due to the fact that his bone marrow could not take anymore... He has a-fib, was bit by a copperhead snake and now has neuropathy , is a diabetic (which is under control), and his nerves are shot and takes something for them. Problem, his vision. He has been to every kind of vision specialist within 200 miles (he cannot drive, nor can I), he has even had Lipaflow treatment and it did nothing. First question: Do you recommend Lipaflow during Chemo? Second Question: Anything you can suggest next? Third Question: Is the Pacerone he is taking effecting his vision? (He has been taking if for over a year.) Many thanks from a desperate wife...
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Dear ma'am,
Dry is a non specific side effect of the chemotherapy and radiotherapy. You might treat him tear substitutes like Refresh liqigel 4-5 times a day(has no side effects)....even more won't harm.
About Amiodarone it does have some ocular side effects like cataract & effects the optic nerve but not necessarily your husband must be having all that. Tho' cataract can happen to any common man and cause diminution of vision.
Hope I helped.
Thank you....
Answered: Tue, 16 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor